# SDR ASAA2019010727692

- Difficulty date: January 7, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 43,413 hours, 13,021 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER PUSH AUTO FAIL LIGHT ILLUMINATED. RAN MEL 21-14C. LIGHT EXTINGUISHED. PER NOTE IN MEL. GROUNDED - YES. RESET PER FIM 21-31 TASK 827. BITE TESTS NML AFTER RESET PER FIM 21-31 TASK 801. GROUND VERIFICATION SUCCESSFUL.
